MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012581-26
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The other graftmaster device referenced in b5 and d11 is being filed under a separate medwatch report number.H3 other text : the stent remains in patient.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the radial artery.A 2.8 x 26 mm and a 3.5 x 26 mm graftmaster covered stent were implanted; however, both failed to seal the perforation.Therefore, post-dilatation was performed with a 3.5 x 20 mm non-abbott balloon catheter as medical intervention to seal it.There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported patient-device incompatibility/device operates differently (failure to seal)/stent graft leak appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.(b)(4).
 
Event or Problem Description

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8890803
Report Number2024168-2019-10825
Device Sequence Number3295049
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number1012581-26
Device Lot Number7092041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8 X 26 MM GRAFTMASTER; 2.8 X 26 MM GRAFTMASTER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight47